# SDR FDEA201910032419

- Difficulty date: October 3, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR COMPARTMENT,  LEFT WEB DOUBLER AT BS 1380 WAS FOUND CRACKED.  THE DOUBLER WAS REMOVED IAW SRM 51-33-01-0G, A NEW DOUBLER WA FABRICATED IAW DRAWING AEA 0526, REV NC,  AND INSTALLED IAW SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
